# SDR SIMA2020012113002

- Difficulty date: January 13, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,653 hours, 33,734 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FRAME 10 HAS A 1/2" CRACK JUST BELOW F/O'S DV WINDOW SILL.-C/A-REPLACED RH FRAME 10  IAW SRM 51-40-02.
